×

zbMATH — the first resource for mathematics

Three-stage least-squares estimation for a system of simultaneous, nonlinear, implicit equations. (English) Zbl 0335.62073

MSC:
62P20 Applications of statistics to economics
62J05 Linear regression; mixed models
62F10 Point estimation
62E20 Asymptotic distribution theory in statistics
65D15 Algorithms for approximation of functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amemiya, T., The nonlinear two-stage least-squares estimator, Journal of econometrics, 2, 105-110, (1974) · Zbl 0282.62089
[2] Berndt, E.K.; Hall, B.H.; Hall, R.E.; Hausman, J.A., Estimation and inference in nonlinear structural models, Annals of economic and social measurement, 3, 653-666, (1974)
[3] Eisenpress, H.; Greenstadt, J., The estimation of nonlinear econometric systems, Econometrica, 34, 851-861, (1966) · Zbl 0154.20007
[4] Fisher, F.M., The identification problem in econometrics, (1966), McGraw-Hill New York · Zbl 0141.35905
[5] Gallant, A.R., Seemingly unrelated nonlinear regressions, Journal of econometrics, 3, 35-50, (1975) · Zbl 0296.62053
[6] Gallant, A.R., Nonlinear regression, The American Statistician, 29, 73-81, (1975) · Zbl 0328.62043
[7] Goldfeld, S.M.; Quandt, R.E., Nonlinear methods in econometrics, (1972), North-Holland Amsterdam · Zbl 0231.62114
[8] Hatanaka, M., On the full information estimation of the simultaneous equation model which is nonlinear in variables only, ()
[9] Jennrich, R.I., Asymptotic properties of non-linear least squares estimators, Annals of mathematical statistics, 40, 633-643, (1969) · Zbl 0193.47201
[10] Jorgenson, D.W.; Laffont, J., Efficient estimation of nonlinear simultaneous equations with additive disturbances, Annals of economic and social measurement, 3, 615-640, (1974)
[11] Malinvaud, E., The consistency of nonlinear regressions, Annals of mathematical statistics, 41, 956-969, (1970) · Zbl 0206.20504
[12] Theil, H., Principles of econometrics, (1971), Wiley New York · Zbl 0221.62002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.